# SDR 2005FA0001087

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N432FA
- Make and model: Beech 200BEECH
- Aircraft serial: BB592
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Condition: Damaged
- Location: Right
- Part time: 6,768 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PROCEEDED WITH A NORMAL TAKEOFF IN VFR CONDITIONS.  FOLLOWING ROTATION, AND  AT APPROXIMATELY 50 TO 100 FT AGL, THE RT ENGINE LOST POWER, THE PILOT LEVELED OFF.  THE AC WOULD NOT MAINTAIN ALTITUDE, PILOT CHOSE TO LAND IMMEDIATELY, WITH ADEQUATE RUNWAY AHEAD.  THE AC LANDED HARD AND WITH LANDING GEAR RETRACTED, CAUSING SUBSTANTIAL DAMAGE TO THE AC.  NO INJURIES WERE INVOLVED.  UPON INSPECTION OF AIRCRAFT, RIGHT PROPELLER WAS FOUND UNFEATHERED, WHEN THE AIRCRAFT WAS HOISTED FOR SECURING, LANDING GEAR WAS SUCCESSFULLY EXTENDED BY USE OF THE EMERGENCY EXTENSION SYSTEM, AND LOCKED IN THE DOWN POSITION.  CAUSE OF THE ENGINE POWER LOSS IS UNKNOWN AT THIS TIME.  (K)
